# SDR AALA201706069020

- Difficulty date: June 4, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 8,805 hours, 3,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EXIT SIGN LT ADJACENT FWD GALLEY TRASH BIN IS MISSING (R1 DOOR). REPLACED R1 DOOR EXIT IDENTIFIER PER AMM 33-50-00, OPS NORMAL.
